I have some questions. I believe I have visited this thread a year or so ago but I can't find my anything.
My history is long but the gist of it is, I had my gallbladder removed almost 2 years ago and my health has gone downhill quickly. I suffer from bile reflux, bile diarrhea, worse muscle twitching, muscle cramps, depression, anxiety, burning everywhere, mouth, tongue, skin, intestines. Thick mucus in my throat, my hair seems to have turned very gray in the last 2 years, major tension, no appetite, some weight lose, my brain does no work as well. I've had every test under the sun. And I've tried so many medications to try and control the bile. I had an upper endoscopy a few weeks ago and it shows mild gastritis and bile.
Here are some labs that I"ve done in the last several months. I was diagnosed with secondary Polycythemia and then the GI dr says no, I don't have that, I might have Hemochromatosis. Still waiting on that test. I had a complete hyst in 1999 and supplement with transdermal estradiol. Not sure if any of the sex hormones are relevant here.
Vit B-12 - 658 (I had stopped taking any B-12 about 1 week prior)
Folate - 14.8
Hemoglobin - 16.3 (11.7-15.5)
Hematocrit (47.5 (35.0-45.0)
MCV - 100.5 (80.0-100.0)
MCH - 34.5 (27.0-33.0)
Total Iron - 210 (40-160) This went down to 115 after a couple of big blood draws.
TSH - 1.02 (.40-4.50) This bounces from 2.0 - 1.0
FT3 -2.7 - always around this number.
FT4 - 1.3 (This is the highest my FT4 has been, usually around .8 -1.0))
RT3 31 (11-32)
Total T3 - 64 (76-181)
Potassium - 3.9
Homocysteine - 5.9 (<10.4)
Would these labs warrant trying B-12 or does the high red blood stuff make it counter productive?
Thanks for ANY input, info, suggestions!
( I posted this in a different section by accident)
Read more at http://forums.wrongdiagnosis.com/showthread.php?t=78477&ktrack=kcplink
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?